Okay I have been having some trouble since my miscarriage a few months ago. I have been diagnoised with Polycystic ovarian syndrome and also border line anemia. I have been having what I call a "hormonal headache" I have low progestrone. This headache hurts about the same time of day about 45 mins after I get done working out. Then it continues on and off the rest of the day. Nothing seems to help it. However it seems to hurt much worse when I first stand up...and eases up a little when i start walking or sit back down. Any ideas???
Hormonal headaches may be triggered by hormonal changes in the body. Most usually occurring as women begin their periods each month, hormonal changes also occur as young girls reach puberty, as women become pregnant, and as older women reach menopause.
Taking oral contraceptives (birth control pills) may also cause hormonal headaches for some women – especially when the pills are first started.
You may start headache medication about 2 days before the period starts and continue taking the headache medication until the period has ended.
Commonly effective headache medications include non-steroidal anti-inflammatory drugs (NSAIDs) such as ibuprofen (Advil, Motrin) and naproxen (Aleve, Naprosyn).
Also can rule out hypertension by getting your Blood pressure checked as Hypertension is associated with Polycyctic ovarian disease.
Try to incorporate mild exercise like brisk walking which helps in PCOD and problems associated with it
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.